# SDR UALA2012071603822

- Difficulty date: July 15, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 82,408 hours, 13,208 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 412 S32r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATION ON SKIN DURING HFEC PER NTM PRT 6, 51-00-19.  CUT OUT DAMAGE PER SRM 53-00-01, SHT 1, ITEM 3, REPAIR 1.  FABRICATED AND INSTALLED DOUBLE AND FILLER PER SRM 53-00-01.
